# SDR P5CA2021100300374

- Difficulty date: October 2, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 13,707 cycles
- System (JASC): 2612 · Fire Detection
- Part: Module
- Part number: 285U0084215
- Part serial: D02636
- Condition: Faulted
- Location: Fire Warning
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INTERMITTENT FIRE BELL/MASTER WARNING IN CLIMB, CRUISE AND DESCENT, NO OTHER INDICATIONS.  REMOVED AND REPLACED MAWEA MASTER MODULE A, AND MASTER MODULE B, OPS CHECK GOOD IAW AMM 31-51-00.
